# SDR ASOA2014062410746

- Difficulty date: June 2, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOLE ON RT WING STRAP OVERSIZED BEYOND SB670BA-57-020 LIMITS.    COMPLIED WITH REO 670-57-21-704 P1.  MAJOR REPAIR.
